Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
volcomstone12

Photosensitivity And Vitamin D Absorption

Recommended Posts

Most topicals and even oral medications for skin disorders like acne cause photosensitivity as a side effect. Does anyone know how this affects vitamin d absorption? I tried doing some google research but no luck. I hypothesize that maybe this photosensitivity allows one to absorb vit D much faster which in turn helps skin conditions. Anyone have any thoughts on this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×